Skip to content
heebie jeebies-creepy crawlies
avatar
Wolfsong452 posted:
ooooooooooooooooo!

someone please tell me how to make them stop!


I can't sit still, I'm here at work, so far I've walked around the parking lot, (big parking lot) took me 20 mins to go and come back.


did a patrol around the warehouse, (big warehouse) took me 20 mins to go and come back.

I'm done all my stretching exercises- deep breathing etc.

so far, it will stop for a couple of mins. then start back up again.

my doctor said, that we have to retrain out bodies. so, even if it's 2 mins. of less pain, then that's a start.

ACK!!!!!


THAT DOESN'T help when I sitting here squirming and fidgeting in my seat.


I even cry out, as if someone was pinching me or something like that.

I called the doctor on Fri. they told me to keep doing the stretches,

also, that I could take a muscle relaxer 1/2 tablet when it's really bad.

they were also going to ask the doctor if there was anything else I could do.

ha! never got a call back.



these pills make a person sleepy, so she didn't want me to take them because I have to drive 15 miles or so, at 1 :00 am .


pills are only 10 mgs. to me that doesn't sound like much.

the medicine is called cyclo --- something or another, I saw it somewhere that is a common prescription that is given out to FM people.


very bad last night,

I decided to do a bad thing,

I took 2 of the muscle relaxers before leaving work around 12:30 PM. that way, I should be fine driving, as it takes at least 90 mins before they start working.

still had major creepy crawlies etc. I got up at 4 am. took a hot shower, took another muscle relaxer and went back to bed, where I got to sleep and slept till 11 am.

felt good to sleep.


ok, now I'm back at work,

I can feel them wanting to start back up.

I'm trying to nip them in the bud, before they get real bad.

so, all the walking-stretching etc.

oh help!
Reply
FirstPrevious12NextLast
 
avatar
xperky responded:
wolfsong, that sounds unbearable.

It sounds like when I was reducing the Valium my body was dependent upon. Are you trying to wean off anything like that, to cause those symptoms? Or is it FM? Could it be anxiety?

I guess the muscle relaxers work for you. Next time try just a half though and see if it is enough. Those things can cause dependence but they are a miracle drug too.

Be well,
Margaret
Life is wonderful when lived with love and compassion,
Margaret
 
avatar
fibroinsd responded:
yikes...this sounds awful...yes...sounds like you are trying to ween off of some medication..or that it could be a medication issue..

I took the Cyclobenaprine...and my understanding was that it was like a big Ibuprofin...an NSAID...so that shouldn't be causing all these itches...but it does make me very sleepy..so I do hope you don't try driving with them again..ugh...It would be awful to fall asleep at the wheel..

I am glad you can walk around a lot at work !!! The other thing that might be happening...is that nerves can get damaged..and then they can do this..and it does take time to get better...you have to hang in there...I do hope your doc returns calls and helps you through this bad time..I think there are things they can give you to help...

cece
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
Wolfsong452 replied to fibroinsd's response:
hmm, I guess I didn't say things the correct way.

It's not an itchy creepie crawlies,

it's the muscle cramping yet NOT actual cramping. It runs around my shoulders, down my back etc. Like electricity running through.

no, not weaning off any meds. so don't think that could be it.


I've had this for years and I thought I was going crazy. Then a sister of a work friend, told me, her SISTER has the same thing. She also has FM.

Wven went to the ER when I had a gall bladder attack, which caused the shoulders neck, back thingy.

In fact, the doctor made a point of saying in his records that I seem more bothered by this than the gall bladder. don't have to worry about the gall bladder any longer, got that removed last summer.
 
avatar
Wolfsong452 replied to xperky's response:
thank you for taking the time to answer me,

it's so helpful to see that someone is willing to listen and to care


well made it home ok, wasn't sleepy at all.

so, that was good,

still got the thingy in my neck- all the way up to the base of my skull.also the -shoulders-back.

it's not as bad today as it was before. Yet, you'd think the muscle relaxer would have helped more than it did.
 
avatar
Anon_408 replied to Wolfsong452's response:
I get something similar to that feeling, only I thought mine was possibly nerve tingling antsy restless feeling. When I would take my gabapentin/neurontin it helped. Now I'm not on it any longer, but I use heat and or ice, alternating, and it helps.

Just a thought might try.You would think ice would cause spasms, but not if used intermittently with heat, 15 or 20 on, 15 or 20 with other.
 
avatar
Wolfsong452 replied to Anon_408's response:
what your calling ants nerve tingling is what I call the Heebie jeebies creepie crawlies

the feel of something going up and down your spine, like bugs crawling all over you.

I've had this before I started taking medications, so I know it's not that.

I had got so bad one time I was having a gall bladder attack, so went to the ER. Doctor wrote down that I was being bothering MORE by the tingling etc.
 
avatar
thenikki64 responded:
Wolfsong,
I had that sort of feeling, but it was a very negative reaction to a medication I had been on for a year. Please call your doctor and make sure it couldn't be any medicine you are on.
Pam in Savannah
 
avatar
Wolfsong452 replied to thenikki64's response:
I had these symptons way before I started taking any medication for them.

So, can't be meds.

is this a symptom of FM?
 
avatar
Wolfsong452 replied to fibroinsd's response:
I can't say that the Cyclobenaprine is working 100%, I supposed to take it 90 mins. before bed.

I've found out that I have to take it more like 4 hours before bed, or I won't be relaxed enough to sleep.

Doctor said I could take 1/2 pill during the day, but it sure didn't help me on Friday.


not worried about going to sleep, I'm still having problems with that.

last night, I went to bed at 11 pm, normal bed time for me.

then woke up at 1 pm, couldn't go back to sleep till after 3 am
 
avatar
xperky replied to Wolfsong452's response:
Wolfsong, I've seen FM symptoms lists that include "skin crawling." Would you say that fits what you feel somewhat? It also seems paired with feeling like you have to move your legs when you lay down. Do you have that as well?

I guess you are not alone with this feeling. I hope some of the suggestions you've received will help.

I hate not being able to sleep well. It seems to strike so many of us with FM.

Be well,
Margaret
Life is wonderful when lived with love and compassion,
Margaret
 
avatar
Wolfsong452 replied to xperky's response:
yes, I agree, the skin crawling is probably the best way to discribe it.

it also kind of feels like when you get cold, and you start shivering, but you try to stop it by not moving and holding it inside.

also, kind of like being hypersenitive to touch, without someone actually touching you.

maybe I should just call it the skin crawling.
 
avatar
spookiesmom replied to Wolfsong452's response:
Sounds like your muscle relaxer is generic Flexeril. 10 mgs I can sleep all nite, feet stay still too. Is it possible you might have some neuropathy going on too? I do. The buggy sensation is called forMication. You can find more on that at WikiPedia
 
avatar
Wolfsong452 replied to spookiesmom's response:
hmmmm, neuropathy, gonna ask the Pain Doc. when I go on Mon.

I'd told them about it in the past, that was why they'd given me the muscle relaxers.

your, right, it's generic for Feleril,


I can still be up and down all night, taking one.


Last night was a killer, Took my med. 2 hours before bed so that was around 9 pm, went to bed at midnight,

didn't get to sleep until after 2 am.

then I stayed asleep until around 9am, (phone call) then went back to sleep until 11 am.

I know the doctor said, to go to bed and get up every day at the same time,

no sleeping in,

but

heck,

I was

Tired!
 
avatar
Wolfsong452 replied to Wolfsong452's response:
ok. did some research, thanks spookiesmom.


ok, IT'S NOT a feeling of bugs crawling, it is more like a muscle twitching or muscle spasms. After doing the research with words such as creepy crawlies, and Restless Leg Symdrome, bugs crawling all over you, I know know what it ISN'T.

Creepy crawlies is a bit different, though some combine it with the same thing.

muscle spasms, like the feeling of a TENS unit, that is turned on way to high, to where it's making the muscles actually JUMP.

yes, it can be a symptom of FM along with Menopause, dehydration low blood sugar. and assorted other things,

[a id=Treatment rel=nofollow name=Treatment>
[edit


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
376 of 403 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.